Aa
A
A
Close
Avatar_universal
constricted pupils
Last night my wife asked me if I was on drugs in a joking manner, as she told me my pupils are very constricted. I let it go, however got up this morning and my pupils are still constricted, they are not changing due to light change. No I do not do ANY illegal drugs....should I go a few days before having it checked? My vision seems absolutely fine
Cancel
11 Answers
Page 1 of 1
1827057_tn?1397523877
do you take pain meds???
Comment
Cancel
1827057_tn?1397523877
Comment
Comment
Submit Comment
Avatar_universal
I'm not understanding why this was posted in here.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
No I dont take any pain meds. However Im on two medications one is sertraline 100mg/daily, then as needed Lorazepem. Which I took two of those on monday.....The constricted pupils started sometime on tuesday
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
3197167_tn?1348972206
Some clarification would be helpful.  You said you don't take any ILLEGAL drugs....so you don't understand your pinpoint pupils.  But you posted this question in a "substance abuse" forum?

If you don't take any drugs of any kind.....legally prescribed or not, then I'd see your eye dr if you are concerned~

Comment
Cancel
3197167_tn?1348972206
Comment
Comment
Submit Comment
Avatar_universal
sorry I dont know how I posted in this forum. I was just trying to do research and came across this, so decided to ask. I have listed my medications above.
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
3197167_tn?1348972206
Hey sorry justaguy33....I was typing while you were typing.

I read now that you are on an AD and a benzo.....when you read the precautions for lorazepam, one of the statements is to be sure and tell your dr if you have glaucoma (narrow angle, I believe)....so it's possible that a change or intake of the benzo could affect your pupils accordingly.

I was on the very same meds you are on at one time in my life, and yes, I had pupil changes.  While taking the meds, my vision was GREAT too.
It's when I went off ALL of them that my pupil size changed and my vision got blurry for awhile.  Just a guess, but it's probably the lorazepem affecting your pupil dialation.
Comment
Cancel
3197167_tn?1348972206
Comment
Comment
Submit Comment
Avatar_universal
Clean n ks

Sorry I was short with my comment and that's exactly what I meant? Not sure that I get the question and if not on any drugs why post here. And it says addiction substance abuse on the threads.

Are you sure you aren't needing help with something else? Just a guy33
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
Ahhhh just read the other comments as well. Sorry
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
thank you
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
Avatar_universal
thank you
Comment
Cancel
Avatar_universal
Comment
Comment
Submit Comment
711220_tn?1251894727
-
Comment
Cancel
711220_tn?1251894727
Comment
Comment
Submit Comment
Your Answer
Avatar_universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
constricted pupils
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Eye Care Community Resources
Top Eye Care Answerers
177275_tn?1438375244
Blank
JohnHaganMD
Kansas City, MO
Avatar_f_tn
Blank
CBCT
Trumbull, CT
Avatar_f_tn
Blank
Anomalychick
Jacksonville, FL
Avatar_m_tn
Blank
mb0329
Avatar_f_tn
Blank
Kitty_Pich
Phnom Penh, Cambodia
Avatar_m_tn
Blank
Garrry
Preston, United Kingdom